RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 105(147), Number 4, Pages 467–484 (Mi msb2535)  

This article is cited in 3 scientific papers (total in 3 papers)

An expression for the solution of a differential equation in terms of iterates of differential operators

A. V. Babin


Abstract: We obtain theorems on the expression of $A^{-1}$ in terms of iterates of the operator $A$, which is the reproducing operator of a $1$-parameter group of linear transformations of a Banach space, and whose spectrum does not surround $0$. These results are applied to first order differential equations with analytic coefficients and right-hand sides (symmetric first order systems on a compact manifold without boundary), and to second order elliptic equations (equations with a real principal part on a manifold without boundary, selfadjoint equations degenerate on the boundary of the domain, and the Dirichlet problem for a selfadjoint equation in a domain with an analytic boundary). We obtain formulas expressing the value of the solution at a point in terms of the derivatives of the coefficients and the right-hand side at this point.
Bibliography: 9 titles.

Full text: PDF file (1696 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:4, 411–424

Bibliographic databases:

UDC: 517.944
MSC: Primary 47A10, 47F05, 35J20; Secondary 47G05
Received: 03.06.1977

Citation: A. V. Babin, “An expression for the solution of a differential equation in terms of iterates of differential operators”, Mat. Sb. (N.S.), 105(147):4 (1978), 467–484; Math. USSR-Sb., 34:4 (1978), 411–424

Citation in format AMSBIB
\Bibitem{Bab78}
\by A.~V.~Babin
\paper An expression for the solution of a~differential equation in terms of iterates of differential operators
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 105(147)
\issue 4
\pages 467--484
\mathnet{http://mi.mathnet.ru/msb2535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496590}
\zmath{https://zbmath.org/?q=an:0382.35049|0442.35056}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 4
\pages 411--424
\crossref{https://doi.org/10.1070/SM1978v034n04ABEH001214}


Linking options:
  • http://mi.mathnet.ru/eng/msb2535
  • http://mi.mathnet.ru/eng/msb/v147/i4/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Babin, “Fractional powers of a nonlinear analytic differential operator”, Math. USSR-Sb., 37:1 (1980), 9–38  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Babin, “Solution of the cauchy problem with the help of weighted approximations of exponents by polynomials”, Funct. Anal. Appl., 17:4 (1983), 305–307  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Babin, “Construction and investigation of solutions of differential equations by methods in the theory of approximation of functions”, Math. USSR-Sb., 51:1 (1985), 141–167  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:243
    Full text:68
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020